Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS North Platte, NE

June 6, 2015Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2015, 5:52 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 5:52 PM CDT (22:52 UTC)
Expired
Jun 6, 2015, 6:15 PM CDT
In force
23 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyd County, NE, Holt County, NE

The radar

The Sioux Falls radar (KFSD), 179 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS53 KLBF 062252
SVRLBF
NEC015-089-062315-
/O.NEW.KLBF.SV.W.0059.150606T2252Z-150606T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTH CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 615 PM CDT

* AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHWEST OF BRISTOW...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRISTOW AND SPENCER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4289 9865 4277 9843 4264 9868 4270 9876
TIME...MOT...LOC 2252Z 215DEG 16KT 4271 9867

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
2 follow-up statements
864 
WWUS53 KLBF 062304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT SAT JUN 6 2015

NEC015-089-062315-
/O.CON.KLBF.SV.W.0059.000000T0000Z-150606T2315Z/
BOYD NE-HOLT NE-
604 PM CDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
HOLT AND SOUTH CENTRAL BOYD COUNTIES UNTIL 615 PM CDT...

AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BRISTOW...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRISTOW AND SPENCER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4289 9865 4277 9843 4264 9868 4270 9876
TIME...MOT...LOC 2304Z 215DEG 16KT 4275 9863

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
433 
WWUS53 KLBF 062312
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT SAT JUN 6 2015

NEC015-089-062322-
/O.EXP.KLBF.SV.W.0059.000000T0000Z-150606T2315Z/
BOYD NE-HOLT NE-
612 PM CDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLT AND SOUTH
CENTRAL BOYD COUNTIES WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 4289 9865 4277 9843 4264 9868 4270 9876
TIME...MOT...LOC 2312Z 215DEG 16KT 4278 9860

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:16 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 6, 3:16 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 313 PM CDT SAT JUN 6 2015

AT 20Z A LARGE CLOSED UPPER LEVEL LOW WAS SPINNING OVER THE
DESERT SOUTHWEST...WITH A GRADUALLY FLATTENING RIDGE OVER THE
SOUTHERN PLAINS. SOUTHWEST FLOW IN BETWEEN THESE TWO FEATURES
FEATURED A SPEED MAX MOVING NORTHEAST INTO EASTERN COLORADO AND
THE CONTINUED ADVECTION OF RICH PACIFIC MOISTURE. AT THE SAME
TIME...A SHORTWAVE TROUGH IN THE NORTHERN STREAM FLOW WAS DIVING
SOUTH OUT OF SOUTHERN SASKATCHEWAN AND INTO NORTHEAST
MONTANA...HELPING TO SEND A PACIFIC COLD FRONT INTO THE CWA. THE
AIRMASS WAS NOT SIGNIFICANTLY DIFFERENT IN THE PRE/POST-FRONTAL
ENVIRONMENTS...CHARACTERIZED BY AMPLE LOW LEVEL MOISTURE AND
TEMPERATURES GENERALLY IN THE LOW TO MID 80S. CONVECTIVE
INITIATION IS EXPECTED IN THE NEXT COUPLE HOURS IN THE VICINITY
OF THE PACIFIC FRONT IN NORTH CENTRAL NEBRASKA WHERE LOW LEVEL
MOISTURE CONVERGENCE WILL BE MAXIMIZED. A VERY HUMID AIRMASS HAS
BEEN ESTABLISHED AHEAD OF THE FRONT WITH DEWPOINTS NEAR 70 AND
SOUTH-SOUTHEASTERLY WINDS. THIS AREA WILL BE CLOSELY MONITORED
FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS ONCE THE
AFOREMENTIONED SPEED MAX SPREADS OVER A VERY UNSTABLE AIRMASS
CHARACTERIZED BY MLCAPE AOA 2500 J/KG. IN ADDITION TO THE THREAT
FOR HAIL AND DAMAGING WINDS...A FEW TORNADOES WILL ALSO BE
POSSIBLE. LATEST PROXIMITY LAPS SOUNDINGS INDICATE STEEPENING LOW
LEVEL LAPSE RATES AND VEERING LOW LEVEL WINDS WITH 10-15 KTS OF
SHEAR IN THE LOWEST 1 KM. THE TORNADO THREAT IN OUR NORTHEAST
ZONES WILL DECREASE BY MID TO LATE EVENING AS THE FRONT PUSHES
EAST.

BEHIND THE FRONT SURFACE CONDITIONS REMAIN MOIST WITH DEWPOINTS
IN THE LOW TO MID 60S. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS EVENING...HOWEVER LATEST RUNS OF HI-RES MODELS HAVE
BEEN VERY INCONSISTENT WITH FOCAL POINTS FOR INITIATION. THIS IS
LIKELY DUE TO MODELS STRUGGLING TO RESOLVE REMNANT OUTFLOW
BOUNDARIES AND AREAS OF LOCALIZED MOISTURE CONVERGENCE. IN
ADDITION...STORMS HAVE ALREADY FIRED ALONG THE FRONT RANGE.
STRENGTHENING STEERING FLOW ALOFT WILL HELP MOVE THESE STORMS OFF
THE FOOTHILLS AND TOWARD WESTERN NEBRASKA LATER THIS EVENING AND
EARLY OVERNIGHT. SCT POPS SHOULD BE SUFFICIENT TO HIGHLIGHT THE
POTENTIAL COVERAGE UNTIL THE CONVECTIVE EVOLUTION BECOMES MORE
CLEAR. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AS DEEP
LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT MULTICELL/ISOLATED
SUPERCELL STORM MODES. HOWEVER...LOW LEVEL WINDS IN THE
POST-FRONTAL REGIME HAVE BECOME SOUTHWESTERLY AND NEARLY
UNIDIRECTIONAL WITH THE MEAN DEEP LAYER FLOW. THIS WILL PROMOTE
UPSCALE GROWTH OF CONVECTION AND A MUCH LOWER TORNADO
THREAT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS.
CONFIDENCE IS SOMEWHAT LOW IN REGARDS TO HOW LATE THE CONVECTION
WILL BE ABLE TO SUSTAIN ITSELF AS THE CONVERGENT NOSE OF THE LLJ
WILL BE FOCUSED EAST OF THE CWA TONIGHT.

FRONT SLOWLY MOVES SOUTH INTO KANSAS SUNDAY AS THE ATTENDANT
SURFACE LOW SLIDES INTO THE UPPER MISSISSIPPI VALLEY. ANOTHER
SHORTWAVE DROPS SOUTHEAST OUT OF SOUTH CENTRAL CANADA WHILE THE
DESERT SOUTHWEST CLOSED LOW BEGINS TO OPEN UP AND PHASE WITH
NORTHERN STREAM. 60+ KT JET ALOFT WILL CONTINUE A CHANCE FOR
SHOWERS AND THUNDERSTORMS SOUTHWEST NEB INTO PANHANDLE. THE
AIRMASS WILL BE DRIER AS COMPARED TO TODAY...ALTHOUGH DEWPOINTS
FROM THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA WILL STILL BE
IN THE UPPER 50S AND LOW 60S. A FEW STRONG STORMS WILL BE
POSSIBLE WITH 40+ KTS OF DEEP LAYER SHEAR IN PLACE. THE MORE
ROBUST SEVERE THREAT WILL LIKELY REMAIN JUST SOUTH OF THE CWA
AHEAD OF THE FRONT.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 313 PM CDT SAT JUN 6 2015

LINGERING POPS EARLY SUNDAY NIGHT FOR SOUTHWEST NEBRASKA AS
NORTHWEST FLOW DEVELOPS SUNDAY EVENING AS WESTERN CONUS RIDGE
AMLIFIES. ANY EARLY ACTIVITY WILL PUSH SOUTH WITH A DRY
OVERNIGHT. SLIGHTLY DRIER AIR WILL ARRIVE IN TIME FOR TEMPS TO
FALL INTO THE LOWER TO MID 50S FOR MOST OF THE WESTERN
CWA...SLIGHTLY WARMER IN THE EAST.

MONDAY A DISTURBANCE WILL PUSH ACROSS THE CENTRAL ROCKIES AND
WILL LIKELY SPARK SOME THUNDERSTORMS OVER THE MOUNTAINS.
INHERITED POPS FOR SOUTHWEST NEB WHICH HAS THE BEST CHANCE OF
SEEING ANY ACTIVITY AS THE STORMS PUSH ESE IN THE EVENING. GUT
SAYS ACTIVITY LIKELY TO REMAIN SW OF THE CWA...BUT NOT ENOUGH
CONFIDENCE TO TOTALLY REMOVE LOW POPS YET.

WESTERN CONUS RIDGE EXPANDS EAST TUESDAY WITH WARMER TEMPS...MID
TO UPPER 80S AND CONTINUED SUPPRESSED ACTIVITY TO THE MOUNTAINS
AND SOUTHERN PLAINS.

BY WEDNESDAY A TROUGH WILL DIG INTO SOUTHERN CAL. THE REMNANTS OF
HURRICANE BLANCHA WILL GET DRAWN NORTH OVER THE 4 CORNERS AHEAD
OF THE TROUGH. MEANWHILE THE UPPER RIDGE MIGRATES EAST. AS THE
RIDGE SHIFTS EAST A RETURN TO AN ACTIVE SOUTHWEST PATTERN APPEARS
LIKELY. INITIALLY CAP HOLDS ACROSS THE SOUTHEASTERN ZONES WITH NW
ZONES TO SEE SCT STORMS AS EARLY AS WED AFTERNOON...BUT MORE
LIKELY WED NIGHT.

WED NIGHT INTO THURSDAY SOME OF THE PACIFIC MOISTURE WILL JOIN UP
WITH ALREADY DECENT PLAINS MOISTURE TO PRODUCE A RICH
ENVIRONMENT. PWATS WELL ABOVE AN INCH AND STORMS WILL HAVE THE
POTENTIAL FOR HEAVY RAINFALL. LATEST MODELS HAVE PUSHED THE MAIN
PLUME NORTH OVER S DAKOTA HOWEVER WILL CONTINUE POPS AS IT WILL
NOT TAKE MUCH FOR IT TO SLIDE BACK SOUTH AND IMPACT THE CWA MORE.
ALSO WILL CONTINUE TO SEE THE POTENTIAL FOR STORMS IN THE WARM
SECTOR. THURSDAY NIGHT A WEAK COLD FRONT WILL PUSH ACROSS THE
AREA WITH ANOTHER CHANCE FOR STORMS. FRONT IS PACIFIC AND TEMPS
ONLY FALL INTO THE 70S WITH STILL A CHANCE FOR STORMS POST
FRONTAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1233 PM CDT SAT JUN 6 2015

MAIN FORECAST CONCERN FOR THE CURRENT TAF FORECAST IS
THUNDERSTORM CHANCES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
LATER THIS AFTERNOON...AND CONTINUING INTO THE OVERNIGHT HOURS.
THE MOST LIKELY TIMING FOR THUNDERSTORM ACTIVITY WAS INCLUDED IN
THE LATEST TAF FOR KLBF AND KVTN...HOWEVER CONFIDENCE CONTINUES
TO BE LOW DUE TO A HIGH AMOUNT OF VARIABILITY IN FORECAST
GUIDANCE. TRENDS WILL BE CLOSELY MONITORED AND AMENDMENTS TO THE
FORECAST MADE AS NECESSARY.

OTHERWISE...BKN MVFR/IFR CIGS CONTINUE EARLY THIS AFTERNOON
GENERALLY FROM KOGA NORTHWARD TO NEAR KVTN AND KONL. CIGS WILL
RISE OVER THE NEXT COUPLE HOURS. OUTSIDE OF SCATTERED TS
ACTIVITY...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA BY 21Z
TODAY THROUGH SUNDAY MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...MARTIN
LONG TERM...MASEK
AVIATION...MARTIN
Hazardous weather outlook, Jun 6, 4:47 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT SAT JUN 6 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-072200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
447 PM CDT SAT JUN 6 2015 /347 PM MDT SAT JUN 6 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE WEATHER IS POSSIBLE THIS EVENING...MAINLY ALONG AND EAST OF
HIGHWAY 183. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT
HOWEVER AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE.

ELSEWHERE STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE. GENERALLY HAIL AND WINDS ARE THE THREAT HERE.

ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL.

RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH
PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...MAINLY SOUTH OF A LINE
FROM ALLIANCE TO BROKEN BOW. GUSTY WINDS AND SMALL HAIL ARE THE
CONCERN.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY.
THESE STORMS COULD DEVELOP IN A MOISTURE RICH ENVIRONMENT AND
PRODUCE LOCALLY HEAVY RAINFALL. THE RISK OF SEVERE WEATHER
OTHERWISE IS UNCERTAIN AT THIS TIME.

FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER
AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. HEAVY RAIN IN
COLORADO AND WYOMING COULD CAUSE RISES IN THE SOUTH PLATTE RIVER
AND THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF
HIGHWAY 183.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jun 6, 5:07 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 PM CDT SAT JUN 6 2015

NEZ010-062300-
HOLT NE-
507 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 600 PM
CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INMAN...OR 8 MILES SOUTHEAST OF ONEILL...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAGE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 311 AND 320.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MARTIN
Special weather statement, Jun 6, 5:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT SAT JUN 6 2015

NEZ010-062300-
HOLT NE-
544 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 600 PM
CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAGE...OR 14 MILES EAST OF ONEILL...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN HOLT COUNTY.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:50 PM CDTSevere Thunderstorm WarningLBFPerkins55 min
Jun 6, 5:11 PM CDTSevere Thunderstorm WarningLBFHolt34 min
Jun 6, 6:34 PM CDTSevere Thunderstorm WarningLBFHolt41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.